@article{lmcs:6778, title = {2-adjoint equivalences in homotopy type theory}, author = {Daniel Carranza and Jonathan Chang and Chris Kapulkin and Ryan Sandford}, url = {https://lmcs.episciences.org/6778}, doi = {10.23638/LMCS-17(1:3)2021}, journal = {Logical Methods in Computer Science}, issn = {1860-5974}, volume = {Volume 17, Issue 1}, eid = 3, year = {2021}, month = {Jan}, keywords = {Mathematics - Logic, Mathematics - Category Theory, 03B38 Type theory (Primary), 18N10 2-categories, bicategories, double categories (Secondary)}, }